A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

I had 2 cortisone injections in my back. 3 weeks apart. the last one was three weeks ago. 2 weeks ago, I have symptoms of moon face. I want to know if it will go away and how long will it take.

Moon facies is a symptom of high dose corticosteroid use in which the face swells up. How fast it takes your moon facies to resolve depends on the strength of the cortisone injections and if you are on any additional corticosteroids. Once off steroids it typically takes months to years for moon facies to resolve. Some tips to hasten resolution include decreasing sodium intake and sleeping with your face elevated.

Related Questions:

  1. Lately I have noticed that my either my skin on my face or my breath has had a smell that resembles peanut butter. I have noticed the smell mostly when I am in the shower in the morning. This afternoon my husband noticed it also and asked if I had been eating peanut butter, which I had not. What could this be from?
  2. i have a rather embarrasing problem… i noticed it when i was on the toilet… i have these tiny little things like worms in ‘that area’ and they seem to move. i have noticed them before but they went away so i thought nothing of it… but theyre back and im confused. what could they be?
  3. This is the second time I’ve had this in 4 mos. Have had eczema on hands and feet but not like this! I have an itching(which was controlled with vinegar). I still have an embarrassing rash on face, eyes, hands, bends of elbows. The front of my neck looks like I have had a noose around it. No job/insurance so, cannot find help. Confined and becoming depressed. Have a possible job opportunity next week…see no need to go because of appearance. Quit taking pravastatin and omeprazole, to no avail. Is there anything that may help at home?
  4. MRI LEFT SHOULDER: MODERATE OA CHANGES NOTED IN THE LEFT AC JOINT WITH SOME NARROWING OF THE SUBACROMIAL SPACE AND MILD IMPINGEMENT OF THE INFERIOR ASPECT OF LEFT ACROMION ON THE SUPERIOR ASPECT OF SUPRASPINATUS TENDONS. GLENOHUMERAL JOINT EFFUSION NOTED. WHAT DOES THIS MEAN IN SIMPLE ENGLISH ? I AM 51 YEAR OLD FEMALE, SHOULD I BE WORRIED ABOUT MRI RESULTS?
  5. Is it safe to take Sea Kelp for iodine thyroid support while on Synthroid? My health has not gotten any better while on Synthroid and I don’t have income to pay for more tests, such as iodine level testing. I know many people take Sea Kelp for thyroid support.